# SDR SWAA960200

- Difficulty date: April 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N323SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23344
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Sleeve
- Part number: 315A1500535
- Condition: Came Loose
- Location: Nr 1 Eng
- Stage of operation: DE
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

ON DESCENT AT 24,000 FL, NUMBER 1 ENGINE O/B THRUST REVERSER SLEEVE PARTIALLY SEPARATED FROM AIRCRAFT.  AIRCRAFT MADE AN UNEVENTFUL LANDING AT AUS.  REINSTALLED NEW SLEEVE PER BOEING M/M.
